Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19950
Title: On critical behavior of phase transitions in certain antiferromagnets with complicated ordering
Authors: Mudrov, AI
Varnashev, KB
First Published: 10-Sep-2001
Citation: JETP LETTERS, 2001, 74 (5), pp. 279-283
DOI Link: 10.1134/1.1417166
ISSN: 0021-3640
Links: http://hdl.handle.net/2381/19950
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.